# SDR SWIA202504301228

- Difficulty date: December 28, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT N0.3 CENTER TRACK UPPER AND LOWER SURFACES WORN (UPPER SURFACE WORN 1.5" & 5" ABOVE ECCENTRIC PIN)  (LOWER SURFACE WORN 1.5" ,5.5" & 7.5" ABOVE ECCENTRIC PIN.)  (C-CHECK RO 04/30/2025)-PERFORMED BLENDOUTS ON RH WING LE SLAT #3 CENTER TRACK UPPER AND LOWER SURFACES IAW REO 670-57-42-2018 REV-- STEP 1 SHEET 10, SEE RS-01'S FOR DETAILS-PERFORMED ADJUSTMENT AND RGGING, CHECKS GOOD NO DEFECT NOTED THIS TIME REO 670-57-42-2018 REV-- PAGE 10 STEP 6-7M-337 ATTACHED-OPS CHECK GOOD NO DEFECT NOTED THIS TIME PER CRJ700 AMM 27-50-11-710-801
